# SDR CA150731003

- Difficulty date: July 27, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Engine: Pwa PT6A28
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, R, J
- Precautionary procedure: C

## Discrepancy

(CAN) PILOTS REPORTED THE RT ENGINE LOST POWER WITH T5 INCREASE MORE THAN 730 DEGREES CELSIUS WHEN TAKE OF POWER WAS APPLIED.  THE ACFT RETURNED TO ITS PARKING FOR INVESTIGATION.
